Symposium of the Sino-German GDT Cooperation

Europe/Berlin
University of Tübingen

University of Tübingen

Auf der Morgenstelle 14 72076 Tübingen
Iris Abt (MPI for Physics) , Peter Grabmayr (University of Tübingen)
    • 09:15 10:35
      Welcome
      • 09:15
        Welcome to the Symposium 10m
        Speaker: Peter Grabmayr (University of Tübingen)
        Slides
      • 09:25
        Welcome to Universität Tübingen 10m
        Speaker: Herbert Muether (Prorector of the Universitaet Tuebingen)
      • 09:35
        Physics at Universitaet Tuebingen 15m
        Speaker: Josef Jochum (Universitaet Tuebingen)
        Slides
      • 09:50
        Introduction to the Cooperation Program 10m
        Speaker: Iris Abt (MPI for Physics Munich)
        Slides
      • 10:00
        Opening Ceremony and Revealing of Cooperation Plate 15m
        Speaker: Peter Grabmayr (University of Tübingen)
        Slides
      • 10:15
        Symposium-Group-Picture 5m
        pictures
      • 10:20
        Pictures form the time in Tuebingen -- tar ball -- 380MB 5m
        pictures
    • 10:35 11:00
      Coffee 25m
    • 11:00 13:00
      Germanium Detectors in Basic Research
      • 11:00
        Technical Specifications and Requirements on Detectors for Reactor Neutrino Experiments 25m
        Speaker: Henry Wong (Academia Sinica)
        Slides
      • 11:25
        Overview of Germanium Detectors in Fundamental Research 45m
        An overview is given over the experiments and their demands of detectors used in fundamental research (search for dark matter / neutrinoless double beta decay / spectroscopy / ...)
        Speaker: Klaus Eitel (KIT)
        Slides
      • 12:10
        Technical Specifications and Requirements on Detectors for Dark Matter Searches 25m
        Speaker: Jin Li (Tsinghua University)
        Slides
      • 12:35
        Technical Specifications and Requirements on Detectors for Neutrinoless Double Beta Decay Searches 25m
        Speaker: Iris Abt (MPI for Physics)
        Slides
    • 13:00 14:00
      Lunch 1h
    • 14:00 14:45
      Special Guest
      • 14:00
        Germanium Detectors in Space 45m
        The integral mission and the results obtained with germanium detectors
        Speaker: Roland Diehl (MPI for Extraterrestrial Physics)
        Slides
    • 14:45 15:55
      Detector Production
      Convener: Peter Grabmayr (Universitaet Tuebingen)
      • 14:45
        Recent Progress in Ultralow Noise, Ultralow Background Detectors 30m
        Speaker: Vlad Marian (Canberra)
        Slides
      • 15:15
        Detector Production at Tsinghua 20m
        Speaker: Lan Zhang (Nuctech Company Ltd.)
        Slides
      • 15:35
        Coffee 20m
    • 15:55 19:00
      Guided Tour through Tübingen Ending at the Restaurant Forelle 3h 5m
    • 19:00 21:00
      Dinner 2h
    • 09:00 11:00
      Test Facilities
      Convener: Jin Li (Tsinghua University)
      • 09:00
        Demands on Test Facilities for Production and Research 10m
        Speaker: Iris Abt (MPI for Physics)
        Slides
      • 09:10
        GALATEA at MPI 20m
        Speaker: Sabine Irlbeck (MPI for Physics)
        Slides
      • 09:30
        Tsinghua Test Facility 20m
        Speaker: Qinghao Chen (Tsinghua University)
        Slides
      • 09:50
        Conventional Teststands at MPI 20m
        Speaker: Lucia Garbini (MPI for Physics)
        Slides
      • 10:10
        Test of 1kg Point Contact Detectors and CDEX String Assemblies 20m
        Speaker: Yucheng Wu (Tsinghua University)
        Slides
      • 10:30
        Coffee 30m
    • 11:00 12:00
      Germanium Detector Design and Pulse Shape Simulation
      • 11:00
        What you need to design a detector: Principles of Field Calculations and Pulse Shape Simulations 40m
        Speaker: Jing Liu (University of Tokyo)
        Slides
      • 11:40
        Field Calculation - Evaluation of Different Programs 20m
        Speaker: Burcin Dönmez (MPI for Physics)
        Slides
    • 12:00 13:00
      Lunch 1h
    • 13:00 21:00
      Excursion

      Bus trip to:
      - Haigerloch and its 'nuclear cellar', where German scientists tried to build a nuclear reactor between 1944 and 1945
      - Castle Hohenzollern, the ancestral seat of the Prussian Royal House and of the Hohenzollern Princes
      - Dinner at tHofgut Domaene at he foot of the castle

    • 09:00 11:00
      Pulse Shape Simulation and Evaluation
      • 09:00
        PSS: Evaluation and Verification for a Novel Inverted Coaxial PC-Detector 1h 5m
        Speaker: David Radford (Oakridge National Laboratory)
        Slides
      • 10:05
        PSS: Results Obtained for a Segmented Point Contact Detector 20m
        Speaker: Burcin Dönmez (MPI for Physics)
        Slides
      • 10:25
        Input Parameters to Detector Simulation 15m
        How well do we know impurity densities and mobilities?
        Speaker: Iris Abt (MPI for Physics)
        Slides
      • 10:40
        Coffee 20m
    • 11:00 13:00
      Electronics
      Convener: Peter Reiter (Universitaet Koeln)
      • 11:00
        Readout: the Path to a 1-ton System 20m
        Speaker: Oliver Schulz (MPI for Physics)
        Slides
      • 11:20
        ASICS for Germanium 20m
        Speaker: Zhi Deng (Tsinghua University)
        Slides
      • 11:40
        Options for Digitisation and Data Compression 20m
        Speaker: Tao Xue (Tsinghua University)
        Slides
      • 12:00
        The DAQ System for CDEX 20m
        Speaker: Shukui Liu (SichuanUniversity)
        Slides
      • 12:20
        Digital Pulse Processing of Semiconductor Detector Signals 20m
        Speaker: Andreas Hennig (University of Cologne)
        Slides
      • 12:40
        Set up Working Groups 20m
        Electronics: Demands on electronics, placement of FET for low background experiments, possibilities for ASICs. Neutrons: Calculation of flux from muons, from radioactivity, measurement of muon/neutron flux. PSS/PSA: calculation of electric field and weighting potentials, simulation of trajectories and input parameters, determination of pulse parameters
    • 13:00 14:00
      Lunch 1h
    • 14:00 18:00
      Software - including Pulse Shape Analysis
      • 14:00
        MaGe, a GEANT Based Simulation Tool 30m
        Speaker: Xiang Liu (Shanghai Jiaotong University)
        Slides
      • 14:30
        Pulse Shape Analysis for CDEX 20m
        Speaker: Wei Zhao (Tsinghua University)
        Slides
      • 14:50
        Pulse Shape Analysis for AGATA 20m
        Speaker: Peter Reiter (University of Cologne)
        Slides
      • 15:10
        Pulse Shape Analysis E/A for GERDA 20m
        Speaker: HengYe Liao (MPI for Physics)
        Slides
      • 15:30
        Bulk vs Surface Events in Texono 20m
        Speaker: Henry Wong (Academia Sinica)
        Slides
      • 16:00
        Coffee 30m
      • 16:30
        Working Groups 1h 30m
        Description as before
    • 19:00 20:00
      Dinner at the Wurstkuechl 1h
    • 09:00 13:00
      Neutrons
      • 09:00
        Neutron Background Simulation for 76 Germanium in Deep Underground Laboratories 30m
        Speaker: Matteo Palermo (MPI for Physics)
        Slides
      • 09:30
        Muon Flux Measurements and Simulation at Jinping 30m
        Speaker: Zhi Zeng (Tsinghua University)
        Slides
      • 10:00
        Neutron Flux Measurements at Jinping 30m
        Speaker: Haoyang Xing (Sichuan University)
        Slides
      • 10:30
        Coffee 30m
      • 11:00
        Measurement of Neutron Interactions With an 18-Fold Segmented True Coax Detector 30m
        Speaker: Jing Liu (University of Tokyo)
        Slides
      • 11:30
        Working groups 1h 25m
        Description as before
    • 13:00 14:00
      Lunch 1h
    • 14:00 18:15
      Future Projects
      • 14:00
        Reports on Plans of Working Groups 30m
        • Electronics 10m
          Speaker: Oliver Schulz (MPI)
          text
        • Neutrons 10m
          Speaker: Matteo Palermo (MPI)
          text
        • PSS/PSA 10m
          Speaker: Iris Abt (MPI)
          text
      • 14:30
        CDEX and Other Germanium / Xenon Based Dark Matter Searches 40m
        Speaker: Qian Yue (Tsinghua University)
        Slides
      • 15:10
        Coffee 30m
      • 15:40
        Neutrinoless Double Beta Experiments 1h
        Majorana / GERDA and the Xenon Challenge
        Speaker: Bela Majorovits (MPI for Physics)
        Slides
      • 16:40
        The 1 Ton Challenge 30m
        Speaker: Iris Abt (MPI for Physics)
        Slides
    • 19:00 20:00
      Dinner at Neckarmueller 1h
    • 08:30 12:00
      Transfer to Munich - Visit of MPI for Physics Munich 3h 30m
    • 12:05 12:50
      Welcome to MPI 45m
      Overview of the Research at MPI
      Speaker: Iris Abt (MPI for Physics Munich)
      Slides
    • 13:00 14:00
      Lunch 1h
    • 14:00 14:30
      Plate Ceremony at MPI 30m
      pictures
      Slides
    • 14:30 15:30
      Tour of MPI in small groups 1h
    • 15:35 15:45
      Transfer to Hotel 10m
    • 19:30 23:00
      Evening at the Hofbräuhaus 3h 30m